BibTeX record journals/apal/FriedmanSY93

download as .bib file

@article{DBLP:journals/apal/FriedmanSY93,
  author       = {Harvey Friedman and
                  Stephen G. Simpson and
                  Xiaokang Yu},
  title        = {Periodic Points and Subsystems of Second-Order Arithmetic},
  journal      = {Ann. Pure Appl. Log.},
  volume       = {62},
  number       = {1},
  pages        = {51--64},
  year         = {1993},
  url          = {https://doi.org/10.1016/0168-0072(93)90187-I},
  doi          = {10.1016/0168-0072(93)90187-I},
  timestamp    = {Sun, 06 Oct 2024 21:18:46 +0200},
  biburl       = {https://dblp.org/rec/journals/apal/FriedmanSY93.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}